Dénombrement de géodésiques fermées, sous contraintes homologiques
Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 53-65.
@article{TSG_2000-2001__19__53_0,
     author = {Anantharaman, Nalini},
     title = {D\'enombrement de g\'eod\'esiques ferm\'ees, sous contraintes homologiques},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {53--65},
     publisher = {Institut Fourier},
     volume = {19},
     year = {2000-2001},
     zbl = {1049.37019},
     mrnumber = {1909076},
     language = {fr},
     url = {http://archive.numdam.org/item/TSG_2000-2001__19__53_0/}
}
TY  - JOUR
AU  - Anantharaman, Nalini
TI  - Dénombrement de géodésiques fermées, sous contraintes homologiques
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2000-2001
DA  - 2000-2001///
SP  - 53
EP  - 65
VL  - 19
PB  - Institut Fourier
UR  - http://archive.numdam.org/item/TSG_2000-2001__19__53_0/
UR  - https://zbmath.org/?q=an%3A1049.37019
UR  - https://www.ams.org/mathscinet-getitem?mr=1909076
LA  - fr
ID  - TSG_2000-2001__19__53_0
ER  - 
%0 Journal Article
%A Anantharaman, Nalini
%T Dénombrement de géodésiques fermées, sous contraintes homologiques
%J Séminaire de théorie spectrale et géométrie
%D 2000-2001
%P 53-65
%V 19
%I Institut Fourier
%G fr
%F TSG_2000-2001__19__53_0
Anantharaman, Nalini. Dénombrement de géodésiques fermées, sous contraintes homologiques. Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 53-65. http://archive.numdam.org/item/TSG_2000-2001__19__53_0/

[A1] N. Anantharaman, Precise counting results for closed orbits of Anosov flows, Ann. Sci. E.N.S. (4) 33,33-56, 2000, no. 1. | Numdam | MR | Zbl

[A2] N. Anantharaman Counting geodesics which are optimal in homology, à paraître dans Erg. Th. Dyn. Syst. | Zbl

[BL] M. Babillot, F. Ledrappier, Lalley's theorem on periodic orbits of hyperbolic flows, Erg. Th. Dyn. Syst. 18, 17-39, 1998. | MR | Zbl

[D] D. Dolgopyat, On decay of correlations in Anosov flows, Ann. of Math (2) 147,357-390, 1998, no. 2. | MR | Zbl

[F] A. Fathi, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C.R. Acad. Sci. Paris, Série 1324 ( 1997), 1043-1046; | MR | Zbl

A. Fathi, Solutions KAM faible et barrières de Peierls, C.R. Acad. Sci. Paris, Série 1325 ( 1997), 649-652; | MR | Zbl

A. Fathi, Orbites hétéroclines et ensemble de Peierls, C.R. Acad. Sci. Paris Sér. I Math. 326 ( 1998), no. 10, 1213-1216; | MR | Zbl

A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik C.R. Acad. Sci. Paris Sér. I Math. 327 ( 1998), no. 3, 267-270. | MR | Zbl

[H] H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen (I), Math. Ann. 138,1-26, 1959, (II), Math. Ann. 142, 385-398, 1961, (III), Math. Ann. 143, 463-464, 1961. | MR | Zbl

[KS] A. Katsuda, T. Sunada, Closed orbits in homology classes, Publ. Math. IHES 71, 5-32, 1990. | Numdam | MR | Zbl

[K] Y. Kifer, Large deviations, averaging and periodic orbits of dynamical Systems, Comm. Math. Phys. 162, 33-46, 1994. | MR | Zbl

[L] S. Lalley, Closed geodesics in homology classes on surfaces of variable negative curvature, Duke Math. J. 58, 795-821, 1989. | MR | Zbl

[Mn] R. Mane, Generic properties and problems of minimizing measures of Lagrangian Systems, Non linearity 9 (2), 273-310, 1996. | MR | Zbl

[Mr] G. Margulis, Applications of ergodic theory for the investigation of manifolds of negative curvature, Funct. Anal. Applic. 3, 335-336, 1969. | MR | Zbl

[Ms] D. Massart, Stable norms of surfaces: local structure of the unit ball at rational directions, Geom. Funct. Anal. 7, 996-1010, 1997. | MR | Zbl

[Mt] J. Mather, Action minimizing invariant measures for positive definite Lagrangian Systems, Math. Z. 207, 169-207, 1991. | MR | Zbl

[PP| W. Parry, M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolics dynamics, Astérisque 187-188, 1990. | MR | Zbl

[PS] R. Phillips, R. Sarnak, Geodesics in homology classes. Duke Math J. 55, 287-297, 1987. | MR | Zbl

[P] M. Pollicott, Homology and closed geodesics in a compact negatively curved surface, Amer. J. Math. 113, 379-385. 1991. | MR | Zbl

[S] R. Sharp, Closed orbits in homology classes for Anosov flows, Erg. Th. and Dyn. Syst. 13, 387-408, 1993. | MR | Zbl